# SDR QXEA2021030100084

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,503 hours, 29,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat
- Part number: 85338210111
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL 9, SIDE FLANGE CORRODED AROUND ANCHOR NUT HOLES AT APPROX FSX751 AND X775. REPLACED SEAT RAIL 9 PN 85338210-111 IAW SRM 51-40-07-02-01, 51-40-15-02-01, 51-41-05-00-01 AND 51-42-05-02-01 REV NO 21.
